# SDR AALA202201253949

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 69,273 hours, 31,230 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Computer
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO DFW AND DECLARED AN EMERGENCY DUE TO A CAPTAINS AOA PROBE INOPERATIVE MESSAGE AND A CAPTAINS PITOT PROBE INOPERATIVE MESSAGE. MAINTENANCE REPLACED #1  PROBE HEAT CONTROL COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-31-34.
